# SDR 20001120SH015

- Difficulty date: November 20, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N129NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20880
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SECTION STA 830, LOWER SKIN, LOWER SURFACE, CORROSION S-3C TO S-5C, LBL 27 TO LBL 32.  CORROSION REMOVAL EXCEEDED SRM LIMITS.  SERVICE ORDER NR 109003 OPS NR 20895.  TIMCO RED NR S00311.  FOUND DURING C-CHECK.  TIMCO OSODA NR T50R383Y.  (X)
